# SDR UPS00833631

- Difficulty date: August 2, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE EXTERIOR STA 1766 L21L-L23L SKIN IS BULGED AND RIVETS PULLING.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, CHECKED AREA FOR CORROSION, NONE FOUND AT THIS TIME.  LONGERON FITTING FOUND TO BE CORRODED OUT OF LIMITS IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51 -1-24.  INSTALLED NEW FITTING AND FASTENERS IN SKIN IAW DC8 SRM 51-1-21.
